# SDR CA000801004

- Difficulty date: July 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 57,069 hours
- Engine: Rroyce SPEY55515
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Condition: Chafed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CREW NOTED THAT LDG GEAR SELECTOR REMAINED RESTRICTED BY ANTI-RETRACTION PLUNGER,&LIFT- DUMPER SYS MAGNETIC INDS REMAINED BARBER POLED. CREW USED MANUAL OVERRIDE TO RETRACT LDG GEAR, HOWEVER, SINCE  COMBINED DISCREPANCIES INDICATED GROUND/FLT SYS MALFUNCTION, CREW ELECTED TO RETURN FOR MAINT ACTION. A/C RETURNED & LANDED YYC WITH NO FURTHER EVENTS. MAINT INVEST. INVOLVED REPLACED OF SUSPECT GROUND/FLT SWITCH, & INVEST. OF GROUND/FLT WIRING. GROUND WIRE GC17A22N-KA1, LOCATED IN WIRING HARNESS ADJACENT TO BULKHEAD CONNECTOR IN LT/ WHEEL WELL FOUND OPEN DUE TO CHAFING IN WIRE BUNDLE. WIRE REPLACED & HARNESS SECURED TO PREVENT CHAFING.
